# SDR DHL2001803567

- Difficulty date: July 10, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 57535461D
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK-R/H MLG- 3/4 CRACK IN JOINT TRAPEZOIDAL FITTING WITH LONGERON 24 AT STA. 902.000CORRECTIVE ACTION-REPAIRED CRACK ON TRAPEZOIDAL FITTING STA. 902.000 L-24R IAW FAX SEV- LIM-01-00073 H EO. SEMON# 200176 PER S/B 53-61 REV. 3 ACCOMPLISHMENT INSTRUCTIONS, CONDITION 3 FIG. # 3.  (N/R # 0176)  STATUS CLOSED.
